I had Selphyl injected 6 months ago and developed the swelling visible in the attached photo. Two months after the Selphyl a local board certified plascic surgeon suggested lasering this area, which I let him do. It healed well and now the bags have returned. What can I do? Please help.
Under Eye (Midface) Swelling After Selphyl Injection Under Eyes 6 Months Ago. What Do I Do?
Doctor Answers (1)
Answer to RealSelf.com for Selphyl injection
As you know, Selphyl is a platelet rich plasma mixture derived from your own blood. Without evaluating your preoperative photographs, it is impossible to know what kind of changes occurred with the injections. I also do not understand what kind of laser treatment was done.
With that being said, the bags that are visible I note most prominently on the left side. You have fullness immediately below the lash line and also over the upper cheek (festoons). The injections may have been placed in the incorrect location or have reabsorbed already. It cannot be determined without pre-op photos. I would recommend that you return to the Board-Certified plastic surgeon that you saw and discuss this in greater detail with him. Good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.